Multivariate t and beta distributions associated with the multivariate F distribution

Jones, M. C. (2001). Multivariate t and beta distributions associated with the multivariate F distribution. Metrika, 54(3) pp. 215–231.

DOI: https://doi.org/10.1007/s184-002-8365-4

Abstract

elationships between F, skew t and beta distributions in the univariate case are in this paper extended in a natural way to the multivariate case. The result is two new distributions: a multivariate t/skew t distribution (on Rm) and a multivariate beta distribution (on (0,1)m). A special case of the former distribution is a new multivariate symmetric t distribution. The new distributions have a natural relationship to the standard multivariate F distribution (on (R+)m) and many of their properties run in parallel. We look at: joint distributions, mathematically and graphically; marginal and conditional distributions; moments; correlations; local dependence; and some limiting cases.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations